# SDR 2004FA0000631

- Difficulty date: June 23, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N346FS
- Make and model: Cessna 340A
- Aircraft serial: 340A0790
- Engine: Cont TSIO520NB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NH100089770
- Condition: Cracked
- Location: Turbo To Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DOING THE EXHAUST AD2000-01-16, THE ONE PIECE V CLAMP THAT HOLDS THE EXHAUST TO THE TURBO WAS FOUND CRACKED APPROX 50 PERCENT AROUND, REPLACED CLAMP AND LEAK CHECKED OK.  THE CRACKED CLAMP DID NOT APPEAR TO BE OVER TORQUED.
